Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonlinear Fourier analysis


Author: Stephen Semmes
Journal: Bull. Amer. Math. Soc. 20 (1989), 1-18
MSC (1985): Primary 42B99
MathSciNet review: 959211
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42B99

Retrieve articles in all journals with MSC (1985): 42B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15681-4
PII: S 0273-0979(1989)15681-4